MAUDE Adverse Event Report: FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

FX SOLUTIONS HUMELOCK REVERSED; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Model Number 105-0028
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/31/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was revised on (b)(6) 2022 following the initial surgery on (b)(6) 2022 due to dislocation.The surgeon explanted glenoid baseplate (24), centered glenosphere (40), humeral cup (40/9), standard screw (40mm) and 2 locking screws (20mm and 40 mm each).The surgeon implanted glenoid baseplate (24), centered glenosphere (40), humeral cup (40/6), a central screw (14mm), 2 standard screws (20mm and 35 mm each) and 2 locking screws (30mm and 40 mm each).

Brand Name
HUMELOCK REVERSED
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
FX SOLUTIONS
1663 rue de majornas
viriat, 01440
FR  01440
MDR Report Key14197049
Report Number3014128390-2022-00016
Device Sequence Number5479757
Product Code PHX
UDI-Device Identifier03701037313305
UDI-Public03701037313305
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2022
Report Date (Section F) 04/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/01/2026
Device Model Number105-0028
Device Catalogue Number105-0028
Device Lot NumberS0796
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/01/2022
Event Location Hospital
Date Report to Manufacturer04/04/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/25/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale
Date Report Sent to FDA04/25/2022